# SDR CALA2017071002182

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 48,087 hours, 20,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 2 SVC EPSU BATT EMER R DISPLAYED ON CIDS PANEL. REPLACED EPSU BATTERY PACK, CHKS GOOD.
